# SDR 96ZZZX1694

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Emer Exit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 538 - LEFT EMERGENCY DOOR (L3) WARNING LIGHT CAME ON DURING CLIMB-OUT FROM MIA.  AIRCRAFT RETURNED TO FIELD. MAINTENANCE PERFORMED DOOR FIM PROCEDURE.  NO PROBLEMS WERE FOUND.  DOOR WAS CHECKED OPERATIONALLY AND NO PROBLEMS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.  REFERENCE:  OPERATOR CONTROL NR USAABB96006A.
